ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On I2– Statistically Convergent and I2– Statistically Cauchy Sequence of Double Sequences in Two Normed Spaces over Ultrametric Fields

Journal: International Journal of Mechanical and Production Engineering Research and Development (IJMPERD ) (Vol.10, No. 3)

Publication Date:

Authors : ; ;

Page : 6691-6700

Keywords : Non-Archimedean fields; Double Sequences; 2 Ι – Statistically Convergent; 2 Ι – Statistically Cauchy;

Source : Downloadexternal Find it from : Google Scholarexternal


Let be a complete, locally compact, non-trivially valued non-Archimedean field. In this paper, 2 Ι – Statistically Convergent of double sequences and 2 Ι – Statistically Cauchy Sequence of double sequences are discussed and investigated in two normed spaces over ultra metric fields.

Last modified: 2020-12-02 13:26:14